See Alike in...

Alike App

Browser

Lovegore

683d

This is my first time posting here, so hi! I've been recently diagnosed with Hashimoto's Disease and I'm having a really hard time with it. Even when I take my pills I feel fatigued, lethargic and overall just really, really gross. I know it's probably got to do with my dosage of levothyroxine being too low, but it still sucks because I'm really young and I have a physically strenuous job.

    • nicnoc

      646d

      Are you avoiding gluten? My doctor recommended I avoid gluten and dairy and I didn't listen until the last few years. It makes a huge difference! Gluten makes me feel lethargic and gross so it could be a big part of what you are feeling right now

    • Bonzai

      650d

      Try magnesium supplements. They really help me when I was working physical jobs.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion